Triangular M/G/1-type an tree-like QBD Markov chains

Research output: Contribution to journalArticleAcademicpeer-review

15 Citations (Scopus)
1 Downloads (Pure)

Abstract

In applying matrix-analytic methods to M/G/1-type and tree-like QBD Markov chains, it is crucial to determine the solution to a (set of) nonlinear matrix equation(s). This is usually done via iterative methods. We consider the highly structured subclass of triangular M/G/1-type and tree-like QBD Markov chains that allows for an efficient direct solution of the matrix equation.
Original languageEnglish
Pages (from-to)165-171
JournalINFORMS Journal on Computing
Volume23
Issue number1
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Triangular M/G/1-type an tree-like QBD Markov chains'. Together they form a unique fingerprint.

Cite this